Connect with others who understand.

sign up log in
About myHIVteam
Real members of myHIVteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Being Constantly Sick On HIV Meds, Taking Xanex, Adderall, BP, And Now They Want Me On Welbutrin

Being Constantly Sick On HIV Meds, Taking Xanex, Adderall, BP, And Now They Want Me On Welbutrin

I keep trying too. And it's like I'm detoxing if I change. But, I thing afternoon like an hour after lunch seems to work best. Has anyone taken more meds? I also take adderall, BP meds, xanex, and now they want me to take Wellbutrin??? I am scared to put all this shit in me. I feel like crap. Like I sleep 15 hours a day. Through up. Nausea. Chills. Sweating. Vomiting. Bruises. Anxiety. I give up. I cried for almost an hour today bc I cant even walk my dog. :(

A myHIVteam Member said:

Hi Matthew,
Wow I completely relate to what you’re going though. I also was on BP, antidepressants, adderall, and several more. I also was drinking myself to death after suicide attempts. Yes it’s plural. I’ve lived with HIV for decades, and been on a few different medications. I’ve been in therapy and seen Psychiatrists. I still fight daily to stay happy. However my reason in writing this to you is a year ago I stopped all medicine other than my HIV meds, which I never have stopped since starting them back in 97.. cutting back from 17 pills a day to my current 3 pills a day has been miraculous. Good food is critical, talking to your Doc about weaning off any meds you can, and starting a EXTREMELY healthy life with routines will give you maybe a bit more peace. Stay strong!

posted about 3 years ago
A myHIVteam Member said:

Hi Matthew, this may sound stupid but I take it you’ve told your doctor all this? They can’t expect you to put up with all these side effects or take extra meds to compensate surely? I have suffered from side effects (mildly in comparison to you), but have changed regime in the past to try and stop these - I know you’re not a daft guy, sometimes we quietly accept what the docs tell us and suffer for it. You need to talk to some expert, it shouldn’t be this bad. Don’t despair, it must be hard when you can’t even do fun things like walk your dog, there must be some alternative - I’m sorry I can’t offer it. Sending my hopes that you get this sorted, for your sake.

posted about 3 years ago
A myHIVteam Member said:

I have been stopping taking extra medications as the doctors all seem to want to just give you a pill for everything without thinking about interaction side effects and wear and tear on the system....Because being on Xanex, Adderall and Welbitrin at the same time just sounds foolish and dangerous....i say get a second opinion...

posted almost 3 years ago
A myHIVteam Member said:

Hey Matthew. I'm not a health care person but do you have medical marijuana available? You might want to investigate it as an alternative to most of the opioids like adderall. It could even be used to replace the xanex. It has far fewer side effects than either of these drugs.

posted about 3 years ago
A myHIVteam Member said:

You should openly talk to your doctor regarding that matter. I have had my share of side effects, sometimes I get high with my meds, I have had sleepless nights, anxiety attack and depression but hey, I told myself that I shouldn’t give up. We can still live a normal and a healthy lives. So stay strong my brother. God loves us no matter what 🙏

posted about 3 years ago
Already a Member? Log in